Logarithmic Convexity of Area Integral Means for Analytic Functions
DOI:
https://doi.org/10.7146/math.scand.a-16643Abstract
We show that the L2 integral mean on rD of an analytic function in the unit disk D with respect to the weighted area measure (1−|z|2)αdA(z), where −3≤α≤0, is a logarithmically convex function of r on (0,1). We also show that the range [−3,0] for α is best possible.Downloads
Published
2014-01-17
How to Cite
Wang, C., & Zhu, K. (2014). Logarithmic Convexity of Area Integral Means for Analytic Functions. MATHEMATICA SCANDINAVICA, 114(1), 149–160. https://doi.org/10.7146/math.scand.a-16643
Issue
Section
Articles